Carathéodory-Fejér interpolation in locally convex topological vector spaces

Daniel Alpay, Olga Timoshenko, Dan Volok

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We study Carathéodory-Herglotz functions whose values are continuous operators from a locally convex topological vector space which admits the factorization property into its conjugate dual space. We show how this case can be reduced to the case of functions whose values are bounded operators from a Hilbert space into itself.

Original languageEnglish
Pages (from-to)1257-1266
Number of pages10
JournalLinear Algebra and Its Applications
Issue number8
StatePublished - 1 Sep 2009


  • Locally convex topological vector spaces
  • Positive kernels

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Carathéodory-Fejér interpolation in locally convex topological vector spaces'. Together they form a unique fingerprint.

Cite this